# SDR IPXA2017081120417

- Difficulty date: August 11, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N575UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35664
- Aircraft time: 35,558 hours, 5,333 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Tail
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DAMAGE ADJACENT TO THE TAIL JACK STANCHION.  REPAIRED IAW EO B747-5330-65183-A.
